# SDR CALA2023050301321

- Difficulty date: May 2, 2023
- Submitted: May 3, 2023
- Operation: Air carrier
- Aircraft: N644UA
- Make and model: Boeing 767322
- Aircraft serial: 25094
- Aircraft time: 122,269 hours, 18,987 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Fitting
- Part number: MSL1020G01
- Part serial: NA
- Condition: Unknown
- Location: Sta808&S13r
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECT THE REPAIRED AREAS AT FUSELAGE STA 808 & S13R PER THE LATEST REVISION OF ECRA 5350-02481 PART 2 ON OR BEFORE 29-APR-2024 GENERATED A DTA/DIP PER ECRA 5350-02481 PART 1 ITEM 2. REF EC 5350-02481, INSPECT THE REPAIRED AREAS AT FUSELAGE STA808 TOMC-APPROVAL FROM SC1ELBYC COMMENT & S13R PER THE LATEST REVISION OF ECRA 5350-02481 PART 2 /  ON OR BEFORE 29-APR-2024 REVIEWED RECORDS UPDATE QC REVIEWED T/A: 29APR24...SN
